# SDR IPXA2017061018074

- Difficulty date: June 10, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N331UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27757
- Aircraft time: 49,252 hours, 15,628 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T310090
- Part serial: 001256
- Condition: Punctured
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURED BOTTOM SIDE RT OTBD FLAP 3.25" FROM L/E AND 31" FROM OTBD EDGE.  REPAIRED IAW EO B767-5750-64523-A
